Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is drooling a side effect of latuda?

Premium Questions

Dr. Erion Spaho MD

, is that I noticed around 3 or 4 hours ago, that I feel like I have some drooling in my mouth, and at the end ... appreciate your feedback on my overall situation, as well as this new saliva mouth/tongue... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.   Monish De MD

. She is also drooling uncontrollably. Are these side effects of chemotherapy or could ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr.    Satvinder Bakshi MD

drooling ... View answer

Answered by : Dr. Satvinder Bakshi ( ENT Specialist)
Dr. Praveen MD

I have been drooling a lot throughout the day from righ side of mouth. Had that 8 yrs ago when I had Bells Palsy . It seems to have returned several months ago. What can be done to stop ... View answer

Answered by : Dr. Praveen ( General & Family Physician)
Dr. Dariush Saghafi MD

but can't figure out what it is. The symptoms include: lightheadedness (as if you get high), drool from the side of the mouth, weakness in the knees, shaking hands, memory loss , tightness in the chest ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)

Public Forum Discussions

Dr. Saddiq Ulabidin MD

t have bleeding side effects--which was the reason I d been taken off of adempas for a couple months. I ..., for the past few weeks when I go to bed nightly, I sleep with my mouth open along with excessive... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

severe chronic dry eyes always watering and now more recently m lips are blistering and I am drooling from the corners of my mouth What is happening. where do I turn.... are theses side effects ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Mahesh Kumar T S MD

in hospital from 2/6 thru discharge today 2/8. Mother has excessive saliva/drooling which she has never had before. Is this side effect of cipro? I could not find any info on the literature provided... View answer

Answered by : Dr. Mahesh Kumar T S ( Dentist)
Dr.  Mahesh Kumar T S MD

are not functioning correctly. By that I mean I speak and my mouth (the sides) feel like I might drool and I try ... of the conversation I was feeling like the beginning of (drooling). So I try to... View answer

Answered by : Dr. Mahesh Kumar T S ( Dentist)
Dr.       Honey Arora MD

I m experiencing a very strange phenomena: along both sides of my mouth it feels as if saliva is running down both sides. When I check at times there is nothing there at others there is a small amounts ... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr. Shruti Rijhwani MD

there is a possibility of mouth breathing , in that cases saliva drools out specially when the patient is lying on side while sleeping.

Dr. Ganesh MD

need to examine, try some anti inflammatory lotion that would help to heal, good luck.

Dr. Ganesh MD

you need to get good vitamin balance in the diet, avoid fatty food. A dermatologist will help, if not happy change the doctor as it needs to examine. Good luck.